MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD. VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

PLEXUS MANUFACTURING SDN. BHD. VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 3531
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Additional information was received.It was reported the steps for resolution was unknown.The lead was still in patient.
 
Event or Problem Description
Information was received from multiple sources (healthcare provider, distributor) regarding a patient who was implanted with an implantable neurostimulator (ins) for unknown indications for use.It was reported that trial patient had a lead failure clarifying that the lead broke.
 
Additional Manufacturer Narrative
Continuation of d10: product id neu unknown lead, lot# unknown, product type lead section d information references the main component of the system.Other relevant device(s) are: product id: neu unknown lead, serial/lot #: unknown, ubd: unknown, udi#: unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported the steps were unknown.The lead will not be returned as it was still use.
 
Additional Manufacturer Narrative
Continuation of d10: product id 3889-28 lot# 0225447896: product type lead section d information references the main component of the system.Other relevant device(s) are: product id: model 3889-28, serial/lot #: 0225447896 , ubd: 2026-10-31, udi#: (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD.
bayan lepas fiz, phase ii
bayan lepas,pin 11900
MY  11900
Manufacturer (Section G)
PLEXUS MANUFACTURING SDN. BHD.
bayan lepas fiz, phase ii
bayan lepas,pin 11900
MY   11900
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20881170
Report Number3004593495-2024-00044
Device Sequence Number18071471
Product Code EZW
UDI-Device Identifier00643169725072
UDI-Public00643169725072
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3531
Device Catalogue Number3531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer12/11/2024
01/07/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date12/18/2024
01/14/2025
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".
Patient SexMale